How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31334
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

What would be the cause of nausea after a thyroidectomy? My

Resolved Question:

What would be the cause of nausea after a thyroidectomy?

My wife is on calcium, thyroxine, voltarol, codeine and paracetamol. The operation was on Thursday.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 4 years ago.

Any of these medications can nausea. If the nausea started immediately after the surgery; this can be due to anesthesia medications which can have lingering effects.

Please feel free for your follow up questions.


I would be happy to assist you further, if you need any more information.


Dr. Arun
Customer: replied 4 years ago.
She says the nausea started after the operation when she started on this mix of medications. So don't think it is anaesthetic.

What can she do to work out what the cause is?
Expert:  Dr. Arun Phophalia replied 4 years ago.
Medications are the most common cause of nausea. Voltaren and Codeine are the most likely medications out of her medications. She may consider stopping Voltaren first.

It is priivlege assisting you.

Dr. Arun
Dr. Arun Phophalia and 5 other Health Specialists are ready to help you

Related Health Questions